- -

Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique

Show simple item record

Files in this item

dc.contributor.author Casabán Bartual, Mª Consuelo es_ES
dc.contributor.author Cortés López, Juan Carlos es_ES
dc.contributor.author Romero Bauset, José Vicente es_ES
dc.contributor.author Roselló Ferragud, María Dolores es_ES
dc.date.accessioned 2016-05-17T08:14:50Z
dc.date.available 2016-05-17T08:14:50Z
dc.date.issued 2015-07
dc.identifier.issn 1007-5704
dc.identifier.uri http://hdl.handle.net/10251/64197
dc.description.abstract [EN] This paper presents a full probabilistic description of the solution of random SI-type epidemiological models which are based on nonlinear differential equations. This description consists of determining: the first probability density function of the solution in terms of the density functions of the diffusion coefficient and the initial condition, which are assumed to be independent random variables; the expectation and variance functions of the solution as well as confidence intervals and, finally, the distribution of time until a given proportion of susceptibles remains in the population. The obtained formulas are general since they are valid regardless the probability distributions assigned to the random inputs. We also present a pair of illustrative examples including in one of them the application of the theoretical results to model the diffusion of a technology using real data. es_ES
dc.description.sponsorship This work has been partially supported by the Ministerio de Economia y Competitividad Grants MTM2013-41765-P and TRA2012-36932. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Ministerio de Economia y Competitividad TRA2012-36932 es_ES
dc.relation Ministerio de Economia y Competitividad MTM2013-41765-P es_ES
dc.relation.ispartof Communications in Nonlinear Science and Numerical Simulation es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Random SI-type epidemiological models es_ES
dc.subject First-order nonlinear random differential equations es_ES
dc.subject Random Variable Transformation technique es_ES
dc.subject First probability density function es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.cnsns.2014.12.016
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Casabán Bartual, MC.; Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD. (2015). Probabilistic solution of random SI-type epidemiological models using the Random Variable Transformation technique. Communications in Nonlinear Science and Numerical Simulation. 24(1):86-97. doi:10.1016/j.cnsns.2014.12.016 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion https://dx.doi.org/10.1016/j.cnsns.2014.12.016 es_ES
dc.description.upvformatpinicio 86 es_ES
dc.description.upvformatpfin 97 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 24 es_ES
dc.description.issue 1 es_ES
dc.relation.senia 279886 es_ES
dc.identifier.eissn 1878-7274


This item appears in the following Collection(s)

Show simple item record